MathSciNet Relay Station
MathSciNet bibliographic data
MR33372 (11,431b) 41.1X
Erdös, P.; Turán, P. On the distribution of roots of polynomials. Ann. of Math. (2) 51, (1950). 105–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement